# SDR AALA20160321005

- Difficulty date: March 13, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 47,265 hours, 19,714 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF BOTH MASTER CAUTION LIGHTS ILLUMINATED WITH NO OTHER INDICATIONS.  TAKEOFF ABORTED AT APPROX 60 KNOTS.  FLIGHT CREW DECIDED TO ATTEMPT TAKEOFF AGAIN DUE TO LACK OF ANY SPECIFIC WARNING.  BOTH MASTER LIGHTS AGAIN ILLUMINATED & WERE NOW ACCOMPANIED BY OVERHEAD & AIR CONDITION WARNING LIGHTS.  TAKEOFF ABORTED AT APPROX 60 KNOTS.  R & R THE LT ENG TAI VLV IAW AMM 30-21-11.  OPERATIONAL & LEAK CHECKED GOOD.
